# SDR SWAA2024092324521

- Difficulty date: August 10, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 O BS 360 LBL 12 AT FWD GALLEY AREA 2024-504118<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BTW BS 344 O BS 360 LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400 SHEET 46 REV A. SEE INDIVIDUAL SIGNS OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNS OFF BELOW
